Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

This is my first month not being on birth control...maybe TMI...

I recently got off Ortho Tri Cyclen. I had been on it for a year and a half and before that I had Mirena. I have stopped using bc due to side effects and my husband and I wanting to TTC later this year. I wanted to be off the pill for several months before we start TTC. Anyway, my last period started Feb 24. Today is day 29. I don't know what my natural cycle is without the bc so maybe I am over reacting. However, on Sunday I started cramping, I took Midol since it's the only thing that helps with cramps, and it didn't help too much. I was crampy for 2 days and now nothing. No period yet. I don't want to think too much into this and I don't want to run to the doctor yet. But has anyone else gone through this the first month after getting off bc? My last pill was before my last period. Yes, my dh and I have had sex...although we'd start out with a condom, we finished with one. I know there's a chance of pregnancy,

Answer Question
 
boizmom

Asked by boizmom at 1:41 PM on Mar. 25, 2009 in Health

Level 9 (317 Credits)
Answers (8)
  • but that's not my question. My question is has anyone else experienced a delayed period after coming off the pill, or more specifically, Ortho??
    boizmom

    Answer by boizmom at 1:42 PM on Mar. 25, 2009

  • if i was you i would give them a call and ask if it was normal i think it is my sister went though that but i think she was on yaz might be alittle different. i would maybe give it til the end of the week and then give them a call
    Wyattsmom205

    Answer by Wyattsmom205 at 1:45 PM on Mar. 25, 2009

  • i did mine took like 4 mons to work itself out.
    Anonymous

    Answer by Anonymous at 1:46 PM on Mar. 25, 2009

  • When I went off BC, LoEstrin, my period was messed up for like 3 months. I went 6 weeks without one at one point.
    musikdoll

    Answer by musikdoll at 1:48 PM on Mar. 25, 2009

  • Thank you, I just read something that said that it can take a couple of months to get back to normal. This was my first time ever on bc so I didn't know.

    But, did you get cramping when you were supposed to get your period, but not actually get your period?
    boizmom

    Answer by boizmom at 1:50 PM on Mar. 25, 2009

  • Yeah. I got horrible cramps for probably 3 or 4 days, and then my period was horrific! LOL! Sorry, I guess you have that to look forward to.
    musikdoll

    Answer by musikdoll at 1:55 PM on Mar. 25, 2009

  • Yes I go for months without even having a period but i was on the shot
    After I got off my ortho it took me 5 months to get pregnant with my dd shes now a healthy 2 1/2 year old
    aubrees_mommie

    Answer by aubrees_mommie at 4:58 PM on Mar. 25, 2009

  • now I don't know about the pill but I was on the shot and came off of it and didn't have a period for 6 months and found out I was pregnant
    sexzy99kitty04

    Answer by sexzy99kitty04 at 11:09 AM on Mar. 26, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN